# SDR SWIA201438671

- Difficulty date: June 27, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD SPLICE ANGLES AT BS 283, S3L CRACKED.  C-CHECK, INSTALLED NEW SPLICE ANGLES IAW SRM.
